# SDR WX0A2015081172787

- Difficulty date: July 3, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 37,594 hours, 26,898 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROX 2000 FEET ON APPROACH, SPOILER DEPLOYED, LIGHT ILLUMINATED.  COMPLETED 360' TURN & LIGHT REMAINED ON.  AFTER RESTARTING, APPROACH LIGHT ILLUMINATED INTERMITTENTLY & FINALLY EXTINGUISHED AT 1000 FEET.  NO ADVERSE EFFECT NOTED DURING TURN.  ADDITIONAL INFORMATION ADDED RELATED TO EMER DECLARED, ON THE APPROACH FOR LANDING.  AT ABOUT 2,000 FEET SPOILER DEPLOYED, ANNUNCIATOR CAME ON.  ASKED FOR A 360 DEGREE TURN TO ACCESS THE SITUATION.  AFTER THE TURN, DECLARED AN EMER, AT ABOUT 1,000 FEET THE SPOILER DEPLOYED & ANNUNCIATOR WENT OUT.  FOUND LT INBD FLIGHT SPOILER, SPOILER DEPLOYED SENSOR OUT OF ADJUSTMENT.  ADJUSTED SENSOR IAW AMM 27-61-05-2-0.  COMPLIED WITH PROXIMITY SENSOR BITE TEST IAW AMM 32-60-00 101.  ALL CHECKED NORMAL.
